# SDR SWAA982630

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6544510844
- Condition: Ruptured
- Location: A Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST A SYSTEM HYDRAULIC QUANTITY INBOUND INTO STL.  MADE AN UNEVENTFUL LANDING.  AIRCRAFT TOWED TO GATE.  FOUND PRESSURE LINE LEAKING JUST I/B OF NR 2 ENGINE.  REPLACED HYD PRESSURE LINE.
